# SDR DHL96701008

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Reg Valve
- Condition: Not Open
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 30 MIN AFTER TAKEOFF, THE O2 QUANITY DROPPED TP 200 PSI.  SERVICED O2 PER M/M 12-15-11, FOUND REGULATOR VALVE NOT FULLY OPEN.  LEAK CHECK OK.
